I have only been taking celexa for 3 days and find it hard to have an orgasm is this normal?
13 Aug 2011
While you haven't been on the Celexa for long, one of the long term side effects is anorgasmia or inability to orgasm. Unfortunately it is a side effect of many of the antidepressants. Wish I had a good solution for you, but I don't. Some people find the addition of Wellbutrin, another antidepressant, helps.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on cymbalta for years and have just accepted the side effects: the inability to have an orgasm and sleeping way too much. I finally ...
3 answers • 21 Jan 2011
celexa, zoloft and most other newer antidepressant medications all have sexual dysfunction listed as a side effect. What side effects are associated ...
2 answers • 24 Apr 2011
Citalopram seems to really work for me, but the sexual side effects (problems with achieving orgasm) really sucks. Does anyone know if switching from ...
2 answers • 7 Jun 2011
I've been taking citalopram for a few months now and it has really helped me, but the sexual side effects really suck. (having trouble having an ...
3 answers • 8 Jul 2011
I have been taking 20 mg of citalopram for almost a month and am having problems during sex, I am having difficulty achieving an orgasm. I am a male ...
3 answers • 30 Mar 2013